# SDR DALA13025941201

- Difficulty date: May 24, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 69,399 hours, 9,912 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Tab
- Condition: Bent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TABS BENT OVER NUT ON LT WING FOUND TAB BROKEN ON SPECIAL WASHER.  REPLACED SPECIAL WASHER IAW ERA 389693-14ADMA, REV ORIG.
